# SDR FDEA202108132009

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 53,317 hours, 33,013 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CONFIGURATION,  AFTER MOVING FLAP LEVER TO 25, GOT  TE FLAP DISAGREE EICAS MESSAGE.  DISCON APPROACH, RAN QRH, & LANDED UNEVENTFUL.  EMERGENCY DECLARED. DRAINED & SERVICED LT- I/B FLAP I/B TE FLAP TRANSMISSION IAW MM 12-13-06-3.  RAN FLAPS & GOT FLAP ISNL VALVE EICAS MESSAGE.  RAN LT ENG & RAN FLAPS WITH SAME RESULT.    CLEARED FLAP ISLN VALVE MESSAGE IAW FIM FAULT PROCEDURE  27-51.  RAN ENGINES IAW JRH W/ L,C,R ACMP ON. OPS FLAPS MULTIPLE TIMES FROM 0 - 25 - 30 WITH NO STATUS MESSAGE. IAW FIM 27-51 FT 818 BLOCK 45 THE SYS IS OK. NO MESSAGE APPEARED.  ALSO NOTE IAW FIM 27-51.  IF JUST THE L ACMP TO OPS FLAPS USED & GO FULL TRAVEL,  MAY GET A FLAP ISLN VALVE MESSAGE. IF SO,  SYSTEM IS OK.
